This is the top of the page.
Your item was added to your wishlist. Your item was already added to your wishlist.

Superdrug Ibuprofen 200mg Liquid Capsules X 16

View all Superdrug

For the relief of headaches, migraine, backache, period pain, dental pain, neuralgia (nerve pain), muscular pain, rheumatic pain, cold and flu symptoms and feverishness

More Product Information
Get 300 points when you spend £20 across Healthcare!
 Check store availability
 

Product Information


For the relief of headaches, migraine, backache, period pain, dental pain, neuralgia (nerve pain), muscular pain, rheumatic pain, cold and flu symptoms and feverishness

Warnings or Restrictions

Do not exceed the stated dose. If symptoms persist or worsen consult your doctor. Take the lowest effective dose needed to relieve your symptoms, as this product is for short term use only .Do not take these capsules for longer than 10 days. Not suitable for children under 12 years. Always read the label. Always read the leaflet.

Product Specification

Each soft gelatin capsule contains ibuprofen 200mg. Also contains ponceau 4R (E124) and sorbitol (see leaflet for details)

Size (16) Unit (CP) Height (4.8) Width (10.9) Depth (2.8)

Product code: 74357

Recyclable

Carton and leaflet can be recycled.

Product Uses

FOR THE RELIEF OF HEADACHES, MIGRAINE, BACKACHE, PERIOD PAIN, DENTAL PAIN, NEURALGIA (NERVE PAIN), MUSCULAR PAIN, RHEUMATIC PAIN, COLD AND FLU SYMPTOMS AND FEVERISHNESS

Link to top of current page.
Link to display social media share links
Please wait...